# SDR AALA20090609TUL43

- Difficulty date: May 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,200 hours, 33,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20L CRACKED AT STATION 1003.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-10-00-18.
